How long after Prednisone should bleeding stop?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jellybean1887
Veteran Member


Date Joined May 2005
Total Posts : 1362
   Posted 8/20/2007 4:49 AM (GMT -7)   
Hey guys, I haven't been on in a really long time. I am currently flaring right now, and I have been on oral prednisone for over a week and a half, and my bleeding has gotten worse. Shouldn't it be getting better? I'm not sure if I should call the doc or give it a little more time to work. Any input? Thanks!
"Of one thing I am certain, the body is not the measure of healing - peace is the measure. ~George Melton~"


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/20/2007 6:34 AM (GMT -7)   
Hi Jellybean1887 longtime no hear! It is good to hear from you again, but sorry to hear you are flaring. In response to your question, I would think things should have started slowing down some by now, you might want to call your GI and let him know whats going on. I don't think it should be getting worse.

Were you ever able to finally start gaining some weight? If I remember correctly you were really having problems with that. Nice to hear from you again.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


jellybean1887
Veteran Member


Date Joined May 2005
Total Posts : 1362
   Posted 8/20/2007 7:11 AM (GMT -7)   
Yes, I was actually able to gain some weight, but I have a gastrostomy tube that helps me do that. It's actually pretty cool right now since I can crush the prednisone tablets and put them through my tube rather than swallowing the nasty things. Thanks for asking!!
"Of one thing I am certain, the body is not the measure of healing - peace is the measure. ~George Melton~"


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 8/20/2007 7:35 PM (GMT -7)   
Hi Jelly if you are concerned then you should call the DR. sure do hope you feel better soon and your right about the little nasties they can be hard on the stomach. Best Wishes to you. lol gail
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:07 AM (GMT -7)
There are a total of 2,734,572 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
237 Guest(s), 2 Registered Member(s) are currently online.  Details
maria2016, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer